Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Treatment available for Consdystrophy of eyes? Night and peripheral vision affected. Flashes of light appears.

To, Hon ble Sir, Sub-Treatment for Consdystrophy(RP) of Eyes . The patient was taken to Shankar Nethralaya,Chennai,INDIA.They have cocluded the indications of the eye as Consdystrophy (RP) .CMC, Vellore,India has also confirmed it.Plz. inform me on the latest development regarding treatment available for this conditions .Night time & peripheral vision is also affected. Very often flashes of light appears besides floters in both eyes. Kindly give me further guidance to improve her Visual status. With Thanks & Regards, Ramesh Agrawal. M-0000
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
no treatment specifically for RP(retinitis pigmentosa)..but may take inj vitamin A , get genetic typing , get yr brothers and sisters examined..including siblings..occupational therapy to rehabilitate for future and insurance of yourself..
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor